Compatible intertwiners for representations of finite nilpotent groups

Kamgarpour, Masoud and Thomas, Teruji (2010) Compatible intertwiners for representations of finite nilpotent groups. Representation Theory, 15 407-432.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
Author Kamgarpour, Masoud
Thomas, Teruji
Title Compatible intertwiners for representations of finite nilpotent groups
Journal name Representation Theory   Check publisher's open access policy
ISSN 1088-4165
Publication date 2010
Sub-type Article (original research)
Open Access Status
Volume 15
Start page 407
End page 432
Total pages 26
Place of publication Providence, RI, United States
Publisher American Mathematical Society
Language eng
Abstract We sharpen the orbit method for finite groups of small nilpotence class by associating representations to functionals on the corresponding Lie rings. This amounts to describing compatible intertwiners between representations parameterized by an additional choice of polarization. Our construction is motivated by the theory of the linearized Weil representation of the symplectic group. In particular, we provide generalizations of the Maslov index and the determinant functor to the context of finite abelian groups.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 12 Apr 2013, 14:46:40 EST by Kay Mackie on behalf of School of Mathematics & Physics